# SDR RJEF20150613001

- Difficulty date: June 13, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N685TA
- Make and model: Airbus A320-233
- Aircraft serial: 5068
- Engine: Iae V2527EA5
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 215TS07Y00
- Part serial: 8170
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING THE DESCENT OF THE ACFT FLIGHT TA-397, THE LG LGCIU 1 & 2 FAULT MSG WAS TRIGGERED ON THE ECAM DISPLAY.  THEREFORE, THE ACFT WAS DIVERTED TO ITS ALTERNATE AIRPORT.  THE ACFT LANDED WITH LG`S EXTENDED BY GRAVITY WITH NO INCIDENT & NO ADDITIONAL REPORTS.  THE LG NORMAL CONTROL LEVER WAS REPLACED IAW TSM 32-31-00-810-802-A & AMM 32-31-11 PB 401.  NORMAL LG EXTENSION & RETRACTION & GRAVITY LG EXTENSION FUNCTIONAL CHECK PERFORMED WITHOUT DISCREPANCIES.  ONCE THE APPLICABLE MX ACTIONS WERE ACCOMPLISHED, THE ACFT WAS RETURNED TO SERVICE.
